# SDR R7MA78932441

- Difficulty date: November 22, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N105LC
- Make and model: Bolkms BO105CBS
- Aircraft serial: S789
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK042
- Condition: Inoperative
- Location: Oil Pressure
- Part time: 433 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE TRANSMITTER INOPERATIVE.  NO PRESSURE INDICATION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
